|chest pain and low grade fever
Aug 6, 2007
I have just been diagnosed with HIV/AIDS 3 weeks ago, with a CD4 of 6 and anemia. When I began my Atripla and antibiotic treat [Bactrim, Fluconazole, zithromax] i started to hv low grade fever, which slowly goes away.
Response from Dr. Henry
Low grade fever is common in persons with AIDS and a CD4 count of 6. Starting HIV medications can complicate interpretation of a fever since immune reconstitution (a good thing) can result in flare-ups of smouldering infections as the body starts reacting the other types of germs. You should inform your HIV specialist of your symptoms so he/she can decide if any further evaluation is in order or can the situation simply be carefully monitored.KH
Fast heart rate
HIV and Hives
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.